Bulletin (New Series) of the American Mathematical Society

Review: J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings

Edward Formanek

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 579-582.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555918

Citation

Formanek, Edward. Review: J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 579--582. https://projecteuclid.org/euclid.bams/1183555918


Export citation

References

  • [B] H. Bass, Algebraic K-theory, Benjamin, New York, 1968.
  • [Bj] J.-E. Bjork, Rings of differential operators, North-Holland Mathematics Library, vol. 21, North-Holland, Amsterdam, 1979.
  • [D] J. Dixmier, Enveloping algebras, North-Holland Mathematics Library, vol. 14, North-Holland, Amsterdam, 1974. Translation of: Algebras enveloppantes, Cahiers Scientifiques, vol. 37, Gauthier-Villars, Paris, 1974.
  • [GR] R. Gordon and J. C. Robson, Krull dimension, Mem. Amer. Math. Soc. 133 (1973).
  • [H] D. Hilbert, Uber die Theorie der algbraischen Formen, Math. Ann. 36 (1890), 473-534. Reprinted in: David Hilbert Gesammelte Abhandlungen, Band II, Chelsea, New York, 1965, pp. 199-257.
  • [J] A. V. Jategaonkar, Localization in Noetherian rings, London Math. Soc. Lecture Note Ser., vol. 98, Cambridge Univ. Press, Cambridge, 1986.
  • [KL] G. Krause and T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Res. Notes in Math., vol. 116, Pitman, London, 1985.
  • [L] E. Lasker, Zur Theorie der Moduln und Ideale, Math. Ann. 60 (1905), 20-116.
  • [M] S. Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Math., vol. 818, Springer-Verlag, New York, 1980.
  • [N] E. Noether, Ideal theorie in Ringbereichen, Math. Ann. 83 (1921), 24-66. Reprinted in: Emmy Noether Gesammelte Abhandlungen, Springer-Verlag, New York, 1983, pp. 354-396.
  • [R] L. H. Rowen, Polynomial identities in ring theory, Academic Press, New York, 1980.